MathSciNet Relay Station
MathSciNet bibliographic data
MR1078858 (91m:14038) 14H10 (11G35 14F10 14J25)
Esnault, Hélène; Viehweg, Eckart Effective bounds for semipositive sheaves and for the height of points on curves over complex function fields. Algebraic geometry (Berlin, 1988). Compositio Math. 76 (1990), no. 1-2, 69–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement